# SDR AALA20011654

- Difficulty date: August 18, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT PATH LIGHTING AT R1 AND L1 DOOR INOPERATIVE.  REPLACED BATTERY PACKS.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
